# SDR WWMA9600036

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BAO8006281
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, SMELL OF SMOKE FROM THE RIGHT SIDE CABIN OVERHEAD CABIN VENTS WHEN THE RECIRCULATION FAN IS ON.  UPON INVESTIGATION, MAINTENANCE FOUND THE OVERHEAD LIGHT BALLAST AT SEAT 7B/8B AND P2 CONNECTOR PLUG BAD.  THE BALLAST WAS REPLACED AND THE CONNECTOR WAS REMOVED AND SECURED FOR SAFETY.  THE LIGHT WAS DEFERRED PER THE MEL 33-7.
